RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1091–1104 (Mi izv2576)  

This article is cited in 6 scientific papers (total in 6 papers)

On an invariant of open manifolds

V. L. Golo


Abstract: The combinatorial invariance of the obstruction $\Delta$ is proved and a Poincaré duality relation is derived for $\Delta$. It is shown that the invariant $\Delta$ is a meaningful concept, i.e., that there exist open manifolds for which $\Delta\ne0$. The results that are obtained are used for the construction of a boundary for an open manifold and for the fibering of a closed smooth manifold over a circle.

Full text: PDF file (1600 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 1041–1054

Bibliographic databases:

UDC: 513.83
MSC: 58D05
Received: 14.09.1966

Citation: V. L. Golo, “On an invariant of open manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1091–1104; Math. USSR-Izv., 1:5 (1967), 1041–1054

Citation in format AMSBIB
\Bibitem{Gol67}
\by V.~L.~Golo
\paper On an invariant of open manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1091--1104
\mathnet{http://mi.mathnet.ru/izv2576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219081}
\zmath{https://zbmath.org/?q=an:0179.29001}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 1041--1054
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000598}


Linking options:
  • http://mi.mathnet.ru/eng/izv2576
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Černavskiǐ, “Local contractibility of the group of homeomorphisms of a manifold”, Math. USSR-Sb., 8:3 (1969), 287–333  mathnet  crossref  mathscinet  zmath
    2. S. P. Novikov, “Algebraic construction and properties of hermitian analogs of $K$-theory over rings with involution from the viewpoint of hamiltonian formalism. applications to differential topology and the theory of characteristic classes. I”, Math. USSR-Izv., 4:2 (1970), 257–292  mathnet  crossref  mathscinet  zmath
    3. S. P. Novikov, “Algebraic construction and properties of Hermitian analogs of $K$-theory over rings with involution from the viewpoint of Hamiltonian formalism. applications to differential topology and the theory of characteristic classes. II”, Math. USSR-Izv., 4:3 (1970), 479–505  mathnet  crossref  mathscinet  zmath
    4. S. G. Smirnov, “Smooth knots in a fibering over a circumference”, Math. USSR-Sb., 14:2 (1971), 252–266  mathnet  crossref  mathscinet  zmath
    5. A. Z. Dymov, “Svoistva otkrytykh mnogoobrazii, svyazannye s povedeniem fundamentalnoi gruppy v beskonechnosti”, UMN, 29:3(177) (1974), 197–198  mathnet  mathscinet  zmath
    6. A. L. Brakhman, “O prisoedinenii kraya k regulyarnomu nakrytiyu zamknutogo mnogoobraziya”, UMN, 30:3(183) (1975), 157–158  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:176
    Full text:51
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019